Volume 8 Number 12 ( Dec. 2013)
Home > Archive > 2013 > Volume 8 Number 12 ( Dec. 2013) >
JSW 2013 Vol.8(12): 2983-2990 ISSN: 1796-217X
doi: 10.4304/jsw.8.12.2983-2990

Short Convertible Undeniable Signature From Pairing

Fei Li1, Wei Gao1, 2, Yilei Wang3, Xueli Wang4

1Department of Mathematics and Informatics, Ludong University, Yantai, China
2Department of Computer Science and Engineering, Shanghai Jiao Tong University, Shanghai, China
3School of Information and Electrical Engineering, Ludong University, Yantai, China
4School of Mathematics, South China Normal University, Guangzhou, China

Abstract—Undeniable signatures, introduced by Chaum and van Antwerpen, require a verifier to interact with the signer to verify a signature, and hence allow the signer to control the verifiability of his signatures. Convertible undeniable signatures allow the signer to convert undeniable signatures into ordinary signatures. In this paper we propose some extended variants of the famous Diffie- Hellman assumption on bilinear group system, then design a new convertible undeniable signature scheme and provide proofs for all relevant security properties based on the new assumption in the random oracle model. The advantages of our scheme are the short length of the signatures, the low computational cost of the signature, the receipt generation and the provable security.

Index Terms—Convertible undeniable signature, provable security, bilinear pairing.

[PDF]

Cite: Fei Li, Wei Gao, Yilei Wang, Xueli Wang, "Short Convertible Undeniable Signature From Pairing," Journal of Software vol. 8, no. 12, pp. 2983-2990, 2013.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Nov 18, 2021 News!

    Papers published in JSW Vol 16, No 1- Vol 16, No 6 have been indexed by DBLP   [Click]

  • Dec 24, 2021 News!

     Vol 15, No 1- Vol 15, No 6 has been indexed by IET-(Inspec)   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Dec 06, 2019 News!

    Vol 14, No 1- Vol 14, No 4 has been indexed by EI (Inspec)   [Click]